Please use this identifier to cite or link to this item:
|Title:||Mathematical results on the H-index and H-sequence of Randić||Authors:||EGGHE, Leo||Issue Date:||2010||Publisher:||BEECH TREE PUBLISHING||Source:||RESEARCH EVALUATION, 19(3). p. 203-207||Abstract:||Mathematical formulae for Randic's H-sequence and H-index in a Lotkaian framework are presented. We also present a variant of Randic's H-index. We prove that the following assertions are equivalent: given two persons with the same Hirsch h-index: the Randic H-index H-1 of the first person is larger than H-2, that of the second person, if and only if the H-sequence of the first person dominates that of the second person. These properties are equivalent with alpha(1) < alpha(2) (where alpha(i)(i = 1,2) are the Lotka exponents of the two persons) and also equivalent with mu(1) > mu(2) (where mu(i)(i = 1,2) is the average number of citations per article of the two persons).||Keywords:||H-index; H-sequence; Lotka.||Document URI:||http://hdl.handle.net/1942/10238||ISSN:||0958-2029||e-ISSN:||1471-5449||DOI:||10.3152/095820210X503447||ISI #:||000281472600006||Category:||A1||Type:||Journal Contribution||Validations:||ecoom 2011|
|Appears in Collections:||Research publications|
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.